On lanthanum sulphides
Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 333-334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_2_a19,
author = {N. P. Zvereva},
title = {On lanthanum sulphides},
journal = {Doklady Akademii Nauk},
pages = {333--334},
year = {1957},
volume = {113},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a19/}
}
N. P. Zvereva. On lanthanum sulphides. Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 333-334. http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a19/